Florida, 2009Hail and Damaging Wind in Florida, August 6, 2009
August 6, 2009 · NWS MLB · 2 events in 2 counties and zones
Two strong thunderstorms merged north of Orlando, over south central Seminole County and north central Orange County. The resulting storm merger produced a severe thunderstorm with locally damaging winds and marginally severe hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two strong thunderstorms merged north of Orlando, over south central Seminole County and north central Orange County. The resulting storm merger produced a severe thunderstorm with locally damaging winds and marginally severe hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Aug 6, 1:55 PM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Aug 6, 1:55 PM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EDT THU AUG 6 2009
.DISCUSSION...
TODAY-TONIGHT...UPPER LEVEL TROUGH CONTINUES TO DOMINATE THE EASTERN
US WITH A STRONGER SHORTWAVE CONTINUING TO SHARPEN THE BASE OF THE
TROUGH AS IT MOVES ACROSS THE FL PANHANDLE. OUTFLOW BOUNDARIES FROM
ACTIVITY THIS MORNING OVER SW FL AND THE GULF STREAM INTERACTED WITH
THE EAST COAST SEA BREEZE LATE THIS MORNING RESULTING IN AN EARLY
ROUND OF SHOWERS AND STORMS OVER THE SOUTHERN COUNTIES.NORTHERN
COUNTIES SO FAR HAVE BEEN RELATIVELY QUIET...BUT EXPECTED TO SEE A
QUICK INCREASE IN ACTIVITY OVER THE NEXT HOUR AS THE SEA BREEZES
INTERACT WITH THE OUTFLOW FROM ACTIVITY FURTHER SOUTH.
WITH CONTINUING S-SW STEERING FLOW STORMS WILL GENERALLY TRACK OFF
TO THE NNE THROUGH THE AFTERNOON. LATE MORNING SOUNDING ALSO
CONTINUE TO INDICATE PWATS CONTINUING JUST UNDER 2 AND TEMPS AT 500
MB AT -7 TO -8C. AS WITH THE PAST FEW DAYS...ISOLD STRONG TO SEVERE
STORMS WILL BE POSSIBLE THROUGH THE EVENING WITH THE MAIN FOCUS FOR
ACTIVITY SHIFTING OVER THE NORTHERN COUNTIES. FREQUENT
LIGHTNING...HAIL...AND STRONG GUSTY WINDS WILL BE THE MAIN CONCERNS.
SLOW MOVING STORMS WILL ALSO BRING ROUNDS OF TORRENTIAL RAINFALL.
ACTIVITY WILL BEGIN TO DIMINISH AFTER THE LATE EVENING WITH SKIES
GRADUALLY BECOMING PARTLY CLOUDY.
FRI...SHORTWAVE OVER THE PANHANDLE IS FORECAST TO SHIFT WESTWARD AS
FLOW AROUND THE THE MAIN EASTERN US TROUGH BECOMES MORE ZONAL AND
THE SUBTROPICAL RIDGE REASSERTS ITSELF. MODELS STILL ARE INDICATING
FRIDAY AS THE DAY WHEN THE LOW LVL RIDGE AXIS SCOOTS NORTH OF
CENTRAL FLORIDA AND THE EASTERLIES REASSERT THEMSELVES. AS MODELS
HAVENT HAD A GREAT HANDLE ON THIS PROGRESSION SO FAR...SO HAVE OPTED
FOR LESS AGGRESSIVE SOLUTION THAT KEEPS THE AREA A LITTLE MORE UNDER
THE INFLUENCE OF THE TROUGH. STORMS LOOK TO FOCUS MORE TOWARDS THE
INTERIOR AND WESTERN PENINSULA FOR TOMORROW AND STEERING FLOW PICKS
UP A LITTLE MORE OUT OF THE EAST. WITH PWATS LINGERING PWATS NEAR
2...HAVE KEPT 60 PERCENT POPS OVER THE INTERIOR WITH A DIMINISHING
GRADIENT TOWARDS THE COAST WHERE HAVE KEPT 50 PERCENT.
SAT-SUN...H5 RIDGE WILL BUILD OVER GA/SC OVER THE WEEKEND WITH A
SUBSTANTIAL LOWERING OF PRECIPITABLE WATER VALUES AS AIRMASS DRIES
ABOVE H7. DEEP ONSHORE FLOW WILL PROMOTE HIGHEST COVERAGE ABOUT 30
PCT ACROSS THE INTERIOR FOR SATURDAY AFTERNOON. BY SUNDAY...MID LYR
RIDGE REMAINS NORTH OF THE STATE WITH GFS INDICATING A RETURN OF
SOME MOISTURE FROM THE ATLC. THIS WILL RAISE POPS INTO THE SCATTERED
RANGE ALL AREAS...WITH ACTIVITY FAVORED OVER INTERIOR AND SRN
SECTIONS. HIGHS NEAR 90 COAST TO LWR 90S FOR THE INTERIOR.
MON-THU...PREV DISCUSSION...DLM RIDGE AXIS WILL REMAIN N OF THE
CENTRAL FL PENINSULA INTO EARLY NEXT WEEK. THE RESULTING E/SE FLOW
WILL CONTINUE TO FAVOR THE W FL PENINSULA FOR DIURNAL PRECIP. BOTH
THE GFS/ECMWF MODELS BRING A NEW FRONTAL TROF INTO THE ERN SEABOARD
BY THE MIDDLE OF NEXT WEEK. THIS SHOULD SUPPRESS THE BERMUDA RIDGE
AXIS BACK INTO THE FL PENINSULA...RESULTING IN WEAKER STEERING FLOW
AND INCREASING LOW/MID LVL SUPPRESSION. POPS WILL REMAIN BLO 50%
THRU MID WEEK...WHILE OCEAN MODIFIED AIR WILL KEEP MAX TEMPS NEAR
CLIMO...MIN TEMPS SLIGHTLY ABV CLIMO.
&&
.AVIATION...ISOLD SHRA/TSRA OVER THE SOUTHERN COUNTIES THROUGH 23Z.
SCT-NMRS COVERAGE FROM KMCO-KTIX NORTH THROUGH 01Z. ALL SHRA/TSRA
WILL PRODUCE TEMPO MVFR/IFR CONDITIONS WITH POSSIBLE GUSTY WINDS
NEAR 35KTS. PREVAILING VFR WITH HIGH CLOUDS AFTER 01Z WITH LOCAL
MVFR FOG IN AREAS THAT RECEIVED RAIN THIS MORNING.
&&
.MARINE...
TONIGHT-FRI...RIDGE AXIS SHIFTING NORTHWARD WILL RESULT IN
INCREASING SE FLOW AROUND 10 KTS. SEAS CONTINUE AT 2 TO 3 FT. WEAK
WESTERLY STEERING FLOW MAY BE ABLE TO PUSH STORMS OFFSHORE MAINLY
ALONG THE VOLUSIA/N BREVARD COUNTY COASTS LATE THIS
AFTERNOON/EVENING.
SAT-TUE..SE FLOW OVER THE WEEKEND WILL VEER TO SOUTHERLY BY MID
WEEK. SAT LOOKS TO BE A GOOD BOATING DAY WITH LITTLE IF ANY
CONVECTIVE ACTIVITY OVER THE ATLC.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 74 89 75 90 / 40 50 10 20
MCO 74 92 75 92 / 30 60 10 30
MLB 74 89 76 89 / 30 50 10 20
VRB 74 90 77 90 / 30 50 10 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
SHORT TERM...MOSES
LONG TERM....VOLKMER
AVIATION...VAN DYKE
Hazardous weather outlook, Aug 6, 4:06 AM EST, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
506 AM EDT THU AUG 6 2009
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-062100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
506 AM EDT THU AUG 6 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...THUNDERSTORM IMPACT...
NUMEROUS LIGHTNING STORMS ARE EXPECTED THIS AFTERNOON ACROSS EAST
CENTRAL FLORIDA. STORMS WILL DEVELOP ALONG THE EAST COAST SEA
BREEZE BOUNDARY EARLY THIS AFTERNOON ALONG THE SPACE AND TREASURE
COAST. ADDITIONAL STORMS ASSOCIATED WITH THE WEST COAST SEA BREEZE
BOUNDARY WILL MOVE EAST ACROSS LAKE COUNTY AND THE INTERSTATE FOUR
CORRIDOR EARLY THIS AFTERNOON. HIGHEST STORM COVERAGE WILL OCCUR
AROUND MID-AFTERNOON OVER METRO ORLANDO TO DAYTONA BEACH AND AREAS
SOUTH TO LAKE OKEECHOBEE WHILE DRIFTING EAST TO SOUTHEAST TOWARD
THE EAST COAST AT 5 TO 10 MPH.
THE PRESENCE OF COOLER AIR ALOFT WILL ALLOW FOR A FEW STORMS
TO PRODUCE COIN SIZE HAIL ALONG WITH DAMAGING WIND GUSTS AND
FREQUENT CLOUD TO GROUND LIGHTNING.
...FLOOD IMPACT...
INTERACTION OF BOUNDARIES AND THE DEVELOPMENT OF SLOW MOVING
STORMS WILL PRODUCE SOME LOCALLY HEAVY RAINFALL AMOUNTS UP TO 2
TO 3 INCHES. RAPID ACCUMULATION OF RAINFALL CAN PRODUCE MINOR
FLOODING OF URBAN...LOW LYING...AND POOR DRAINAGE AREAS.
...MARINE THUNDERSTORM GUST IMPACT...
WESTERLY STEERING FLOW WILL PRODUCE A MODERATE THREAT FOR
OFFSHORE MOVING THUNDERSTORMS...MAINLY ALONG THE VOLUSIA AND
NORTH BREVARD COUNTY COASTLINE. FREQUENT CLOUD TO WATER LIGHTNING
STRIKES AND WIND GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE WITHIN
THE STRONGEST STORMS AS THEY MOVE EAST TO SOUTHEAST OVER COASTAL
AREAS. INLAND LAKES WILL ALSO HAVE A LOW THREAT OF STORMS
PRODUCING WIND GUSTS NEAR 35 KNOTS ALONG WITH DEADLY LIGHTNING
DURING THE AFTERNOON.
...WATERSPOUT IMPACT...
A BRIEF FUNNEL CLOUD OR WATERSPOUT WILL BE POSSIBLE AT THE COAST
AND INTRACOASTAL WATERS MAINLY LATE THIS MORNING AND EARLY
AFTERNOON IN DEVELOPING STORMS. CONDITIONS FOR THIS ARE
HISTORICALLY HIGHER OVER THE INTRACOASTAL WATERS AND MERRITT
ISLAND AS THE EAST COAST SEA BREEZE BOUNDARY MOVES INLAND OR
REMAINS STATIONARY ALONG THE COAST.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE SUBTROPICAL HIGH PRESSURE RIDGE AXIS IS EXPECTED TO MOVE NORTH
OF THE AREA BY THE WEEKEND. SCATTERED STORMS WILL DEVELOP EACH
AFTERNOON WITH GREATEST CHANCES OCCURRING INLAND AWAY FROM THE
IMMEDIATE COAST. THE THREAT OF RIP CURRENTS WILL INCREASE THIS
WEEKEND INTO EARLY NEXT WEEK DUE TO THE DEVELOPMENT OF ONSHORE
FLOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.
PENDERGRAST
In the hours before
Special weather statement, Aug 6, 11:45 AM EST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1245 PM EDT THU AUG 6 2009
FLZ054-059-061715-
INDIAN RIVER-ST. LUCIE-
1245 PM EDT THU AUG 6 2009
...STRONG THUNDERSTORMS AFFECTING SOUTHEASTERN INDIAN RIVER COUNTY...
NORTHEAST ST. LUCIE COUNTY...
AT 1242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 5 MILES WEST OF FORT PIERCE. THE STORM WAS MOVING NORTH
AT 15 MPH.
THIS STORM WILL AFFECT...
FORT PIERCE...LAKEWOOD PARK...VERO BEACH HIGHLANDS...AND VERO BEACH
SOUTH
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS TO 35 MPH...WHICH MAY CAUSE UNSECURED
OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
VERY HEAVY RAINFALL AMOUNTS UP TO 2 TO 3 INCHES CAN BE EXPECTED
...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF
POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO
REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN
OTHER VEHICLES.
15
Special weather statement, Aug 6, 2:53 PM EST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
353 PM EDT THU AUG 6 2009
FLZ141-147-062030-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
353 PM EDT THU AUG 6 2009
...STRONG THUNDERSTORMS AFFECTING EXTREME NORTHWESTERN BREVARD
COUNTY...SOUTHEASTERN VOLUSIA COUNTY...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER MAYTOWN...MOVING EAST-NORTHEAST AT 10 MPH. OAK
HILL IS IN THE STORMS PATH AND THIS STORM MAY DEVELOP SOUTHWARD AND
MOVE OVER OR VERY NEAR SCOTTSMOOR.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED
OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
SEDLOCK
Special weather statement, Aug 6, 3:38 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
438 PM EDT THU AUG 6 2009
FLZ041-044-045-144-062115-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE
COUNTY-
438 PM EDT THU AUG 6 2009
...STRONG THUNDERSTORMS AFFECTING LAKE AND NORTHWESTERN ORANGE
COUNTIES...
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING LINE OF STRONG STORMS FROM CASSIA TO 10 MILES SOUTHWEST OF
MASCOTTE...MOVING NORTH AT 10 MPH.
THE MOST INTENSE STORMS IN THIS LINE WERE NEAR ASTATULA...LITTLE
LAKE HARRIS...TANGERINE...AND SOUTHWEST OF MASCOTTE.
ADDITIONAL STORMS ARE LIKELY TO FORM ACROSS CENTRAL AND NORTHERN
LAKE COUNTY...WESTERN AND NORTHERN VOLUSIA COUNTY...AND EXTREME
NORTHWEST ORANGE COUNTY.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.
CRISTALDI
Special weather statement, Aug 6, 4:38 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
538 PM EDT THU AUG 6 2009
FLZ044-045-144-062215-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
538 PM EDT THU AUG 6 2009
...STRONG THUNDERSTORMS AFFECTING CENTRAL LAKE COUNTY...WESTERN
ORANGE COUNTY...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG STORMS FROM SOUTH OF KILLARNEY TO APOPKA AND FERNDALE.
LOCATIONS IN THE PATH OF THESE STRONG STORMS INCLUDE BAY HILL...
CLERMONT...ORLOVISTA AND WEKIWA SPRINGS STATE PARK.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.
CRISTALDI
Special weather statement, Aug 6, 4:41 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
541 PM EDT THU AUG 6 2009
FLZ046-062230-
SEMINOLE-
541 PM EDT THU AUG 6 2009
...STRONG THUNDERSTORMS AFFECTING WESTERN SEMINOLE COUNTY...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS FROM JUST WEST OF SANFORD TO WEKIVA SPRINGS...
MOVING NORTHEAST AT 10 MPH TOWARD LONGWOOD...LAKE MARY AND SANFORD.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.
CRISTALDI
Hail, Seminole
- When
- August 6, 5:05 PM EST
- Where
- Seminole County, 0.15 mi E of Longwood
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 28.700, -81.347
Local media relayed a public report of penny sized hail at the intersection of State Road 434 and County Road 427.
Thunderstorm Wind, Orange
- When
- August 6, 5:15 PM EST
- Where
- Orange County, 0.61 mi W of Winter Park
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 28.600, -81.340
Thunderstorm wind gusts downed a tree onto a home in Winter Park. Powerlines were also downed by winds on a street nearby.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Utah, August 6, 2009$333,000 · EF0 · 7 events
- Flash Flooding and Hail in Montana, August 6, 2009$57,000 · 2.5 in hail · 14 events
- Flash Flood and Hail in Colorado, August 6, 2009$53,000 · 3 in hail · 13 events
- High Wind in Utah, August 6 to 7, 2009$82,000 · 62 kt wind · 3 events
- Flash Flooding and Hail in Louisiana, August 6, 2009$20,000 · 50 kt wind · 13 events
- Damaging Winds in Louisiana, August 6, 2009$20,000 · 54 kt wind · 8 events
- Lightning Strike in Colorado, August 6, 2009$20,000 · 1 event
- Hail and Damaging Winds in Montana, August 6 to 7, 20092.75 in hail · 13 events
- High Wind and Dust Devil in Nevada, August 6, 2009$15,000 · 59 kt wind · 2 events
- Strong Wind in Arizona, August 6, 20091 injured · 1 event
- Dense Fog in Kentucky, August 6, 20098 events
- Hail and Damaging Winds in Wyoming, August 6, 2009$6,000 · 55 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 178984, 178978.